# SDR 97FDEA00543

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

97-0158  - AFT CARGO LIGHT ILLUMINATED AFTER TAKEOFF AT 3000 MSL.  FOUND AFT CARGO DOOR OUTER FAIRING BOTTOM LATCH NOT POSITIONED PROPERLY.  RELATCHED DOOR.  OPERATIONAL CHECK GOOD.
